Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 430630, 10 pages
http://dx.doi.org/10.1155/2013/430630
Research Article

An LMI-Based Control Approach for Networked Control Systems with Deadband Scheduling Scheme

School of Information & Engineering, Huzhou Teachers College, Zhejiang 313000, China

Received 20 July 2013; Revised 16 September 2013; Accepted 16 September 2013

Academic Editor: Baoyong Zhang

Copyright © 2013 Hui-ying Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui-ying Chen, Zu-xin Li, and Yan-feng Wang, “An LMI-Based Control Approach for Networked Control Systems with Deadband Scheduling Scheme,” Mathematical Problems in Engineering, vol. 2013, Article ID 430630, 10 pages, 2013. https://doi.org/10.1155/2013/430630.